UZH-Logo

Maintenance Infos

Multiple solutions for Dirichlet problems which are superlinear at +∞ and (sub)linear at -∞


Motreanu, D; Motreanu, V V; Papageorgiou, N S (2009). Multiple solutions for Dirichlet problems which are superlinear at +∞ and (sub)linear at -∞. Communications in Applied Analysis, 13(3):341-357.

Citations

Additional indexing

Other titles:Multiple solutions for Dirichlet problems which are superlinear at +[infinity] and (sub-)linear at -[infinity]
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2009
Deposited On:06 Mar 2010 15:07
Last Modified:05 Apr 2016 13:55
Publisher:Dynamic Publishers
ISSN:1083-2564
Official URL:http://www.dynamicpublishers.com/dynamic.htm
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2562309

Download

Full text not available from this repository.

Author Collaborations